MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER; BTT

FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint mr850 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in ireland reported via a fisher & paykel healthcare (f&p) representative that the audible alarm of a mr850 respiratory humidifier was found to not be functioning during a routine preventative maintenance check.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint mr850 respiratory humidifier was returned to fisher & paykel healthcare in new zealand for investigation, where it was visually inspected and electrically evaluated.Results: visual inspection of the returned mr850 respiratory humidifier revealed no signs of damage.Electrical resistance testing revealed that the reported fault was due to an open circuit in the speaker coil.Conclusion: we are unable to determine what may have caused the open circuit of the returned mr850 respiratory humidifier.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite #300
irvine, CA 92618
9494534000
MDR Report Key14283854
Report Number9611451-2022-00426
Device Sequence Number20015721
Product Code BTT
UDI-Device Identifier09420012407184
UDI-Public(01)09420012407184(10)2101225407(11)200731
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K073706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number2101225407
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date07/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown